# SDR 2007UALA02117

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 49,997 hours, 35,100 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING NOT LIT FROM ROW 15 TO BACK.  *S/D*  SECURED PLUG FROM SIDEWALL FEEDER TO FLOOR STRIP, OPS CHECKED GOOD.
